# SDR CALA2018120202488

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337095021000
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AAR LOG ITEM 9019374, ROTO PROBE INSEPCTION SHOWS CRAC K INDICATION IN MULTIPLE LAYERS @ FR35, STR 30L LOWER AFT HOLE AAR ACCOMPLISHED INTERIM REPAIR, PART 1 STEPS 1-23 OF ECRA 5331- 02304. NEED TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 ON OR BE FORE 13 MAY 19. PLANNING TO CONTACT ENGINEERING AFTER 23 APR 19 BUT BEFORE 3 MAY 19 FOR PERMANENT REPAIR INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5331-02304.
